Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sean j

Need Help - Vitamin A

Recommended Posts

Hiya ,

I read about that too and decided to try it a few months ago. And yes Vitamin A in excess amounts can be very TOXIC. I tried it for about 2 months. With high dosages I only got real bad headaches, but no clear skin. Than I started taking less but it didn't work , at least not for me. I now take a multivitamin instead.

If you want to try it go ahead just don't overdo it with the vit A IU's , just because it didn't work for me doesn't mean it can't help you. But I strongly recommend a good multivitamin instead.

Hope this helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×